MathSciNet Relay Station
MathSciNet bibliographic data
MR1168515 (94a:58191) 58G12 (19K33 46L99)
Gong, Guihua Relative $K$-cycles and elliptic boundary conditions. Bull. Amer. Math. Soc. (N.S.) 28 (1993), no. 1, 104–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement